Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 840925, 5 pages
Research Article

Linear Discrete Pursuit Game Problem with Total Constraints

1Institute of Mathematics of Uzbekistan, 29 Dorman yuli Street, 100125 Tashkent, Uzbekistan
2Institute for Mathematical Research and Department of Mathematics, Faculty of Science (FS), Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 8 March 2013; Revised 28 May 2013; Accepted 28 May 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Atamurat Kuchkarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Atamurat Kuchkarov, Gafurjan Ibragimov, and Akmal Sotvoldiev, “Linear Discrete Pursuit Game Problem with Total Constraints,” Abstract and Applied Analysis, vol. 2013, Article ID 840925, 5 pages, 2013.